MathSciNet Relay Station
MathSciNet bibliographic data
MR1089791 (92d:11028) 11D79 (11E12)
Cochrane, Todd Small zeros of quadratic forms modulo $p$. III. J. Number Theory 37 (1991), no. 1, 92–99.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement